# SDR DXTA2011010704402

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 9,034 hours, 5,535 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF  "PITCH FEEL FAIL" CAS MESSAGE ILLUMINATED. COMPLETED CHECKLIST AND RETURNED TO LAND.  PERFORMED PITCH FEEL SYS FUNCTIONAL CHECK IAW MM 27-30-00.  ALL DMU VALUES WITHIN LIMITS AT THIS TIME AND PITCH FEEL SYS, OPS CHECKED GOOD.
